Alert archive / New York / Special Marine Warnings in 2014
Special Marine Warning 39, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Jul 8, 2014, 3:28 PM EDT. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2014, 3:28 PM EDT (19:28 UTC)
- Expired
- Jul 8, 2014, 5:00 PM EDT
- In force
- 92 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jul 8, 1:31 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 8, 1:31 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 131 PM EDT TUE JUL 8 2014 .SYNOPSIS... WARM AND MUGGY CONDITIONS WILL CONTINUE THIS AFTERNOON AHEAD OF AN UPPER LEVEL DISTURBANCE AND COLD FRONT SWEEPING ACROSS THE GREAT LAKES. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. THE COLD FRONT WILL BRING MORE COMFORTABLE CONDITIONS IN ITS WAKE WEDNESDAY WITH A LOW CHANCE OF SHOWERS AS COOLER AND DRIER AIR MOVES IN ALOFT. DRY WEATHER IS EXPECTED BY THURSDAY AS HIGH PRESSURE MOVES INTO THE LOWER GREAT LAKES. && .NEAR TERM /THROUGH TONIGHT/... A STRONG MID-LEVEL DISTURBANCE CROSS THE LOWER GREAT LAKES REGION THIS AFTERNOON AS A COLD FRONT EXTENDS ACROSS MICHIGAN . THESE FEATURES WILL BE THE FOCUS FOR ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IMPACTING WESTERN AND CENTRAL NEW YORK THIS AFTERNOON AND EVENING. INSTABILITY MEASURED WITH MUCAPE OF 1500-2000 J/KG AND WIND SHEAR MEASURED WITH 40-50 KTS OF 0-6KM EBSHEAR WILL PROVIDE THE ENVIRONMENT FAVORABLE FOR THE SEVERE STORMS WHILE THE DISTURBANCE AND COLD FRONT WILL BE THE TRIGGER. ATMOSPHERIC MOISTURE WILL ALSO BE PLENTIFUL AS PWATS RISE TO AROUND 1.7 INCHES. EXPECT WARM AND MUGGY CONDITIONS TODAY WITH HIGH TEMPERATURES RANGING FROM THE UPPER 70S TO MID 80S TOWARD THE ONTARIO LAKE SHORES WITH A DOWNSLOPING SOUTHWESTERLY FLOW. DEWPOINTS WILL RANGE FROM 65-70. GUSTY SOUTHWEST WINDS AHEAD OF THE FRONT WILL PUSH 25-30KTS. THIS EVENING THE COLD FRONT CROSSES WESTERN NEW YORK PUSHING THE STORMS EAST TO CENTRAL NEW YORK. THE SLOW LOSS OF INSTABILITY THROUGH THE EVENING SHOULD TEND TO DISSIPATE MOST OF THE ACTIVITY BY MIDNIGHT OR SO. BEHIND THE COLD FRONT COOLER AND DRIER AIR WILL FLOW SOUTH ACROSS THE LOWER GREAT LAKES. THIS WILL LOWER DEWPOINTS AND BRING SOME CLEARING TO SKIES. LOW TEMPS WILL FALL TO THE UPPER 50S TO AROUND 60 OVERNIGHT. SOME PATCHY FOG IS POSSIBLE ACROSS WNY OVERNIGHT AS WINDS BEGIN TO FALL OF IN THE PRESENCE OF LINGERING SURFACE MOISTURE. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... THE UPPER LEVEL TROUGH RESPONSIBLE FOR THE STORMY WEATHER OF LATE WILL CONTINUE TO SLOWLY MAKE IT'S WAY ACROSS THE LOWER GREAT LAKES THROUGH THE FORECAST PERIOD. THE AXIS OF THE TROUGH WILL STILL BE JUST UPSTREAM ACROSS LAKE HURON TO NW OHIO AND THIS WILL LEAVE WESTERN AND NORTH-CENTRAL NEW YORK IN A FAVORABLE LOCATION WITH DECENT SYNOPTIC LIFT AND JUST ENOUGH INSTABILITY FOR SCATTERED SHOWERS AND PERHAPS EVEN A FEW GARDEN VARIETY THUNDERSTORMS TO DEVELOP WEDNESDAY AFTERNOON AS A SECONDARY COLD FRONT SLIDES ACROSS THE AREA. ACTIVITY SHOULD MOVE OFF TO THE EAST WITH THE FRONT BY EVENING LEAVING A DRY NIGHT...THOUGH WITH THE UPPER TROUGH LURKING NEARBY WE SHOULD STILL SEE A FAIR AMOUNT OF CLOUD COVER FOR MUCH OF THE NIGHT. TEMPERATURES ON WEDNESDAY WILL RUN JUST SLIGHTLY BELOW AVERAGE...IN THE LOW TO MID 70S...WITH READINGS COOLING INTO THE 50S WEDNESDAY NIGHT IN THE WAKE OF THE FRONT. THE UPPER LEVEL TROUGH AXIS WILL FINALLY CROSS THE AREA ON THURSDAY. WHILE IT SHOULD BE DRY FOR MUCH OF THE REGION...SOME MODELS SUGGEST ONE MORE PIECE OF ENERGY ROTATING THROUGH THE BASE OF THE TROUGH THAT MAY FIRE OF A COUPLE OF SHOWERS IN THE SOUTHERN TIER...THOUGH LIMITED MOISTURE WILL KEEP POPS TO A SLIGHT CHANCE AT BEST. LOOK FOR SUBSTANTIAL CLEARING BY THURSDAY EVENING AS THE TROUGH AXIS FINALLY EXITS THE REGION AND SURFACE HIGH PRESSURE MOVES INTO PLACE. LIGHT WINDS AND CLEARING SKIES ALONG WITH 850MB TEMPS DROPPING TO +8C WILL YIELD THE COOLEST NIGHT OF THE WEEK WITH READINGS DROPPING INTO THE UPPER 40S IN PORTIONS OF THE SOUTHERN TIER AND NORTH COUNTRY WHILE AREAS NEAR THE LAKES WILL RUN IN THE MID TO UPPER 50S. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE WORK WEEK WILL END ON A SUNNY NOTE FRIDAY AS THE REGION WILL REMAIN UNDER THE INFLUENCE OF HIGH PRESSURE WITH TEMPERATURES THAT WILL RUN RIGHT AROUND AVERAGE FOR THIS TIME OF YEAR WITH HIGHS IN THE UPPER 70S. THE FAIR WEATHER WILL PERSIST AT LEAST THROUGH FRIDAY NIGHT BEFORE WE HAVE TO CONTEND WITH THE CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE WEEKEND. WARMER AND MUGGIER CONDITIONS WILL BEING TO BE FELT FRIDAY NIGHT AS THE CENTER OF THE HIGH SHIFTS TO THE EAST COAST AND SOUTHERLY RETURN FLOW BEGINS TO TAKE HOLD ACROSS THE REGION...PUSHING LOWS BACK INTO THE 60S FOR MOST LOCALES OUTSIDE OF THE NORTH COUNTRY AND COOLER INTERIOR VALLEYS OF THE SOUTHERN TIER. THE CHANCE FOR SHOWERS AND THUNDERSTORMS RETURNS SATURDAY AS GUIDANCE IS CURRENTLY DEPICTING A WEAK...FAST MOVING SHORTWAVE MAKING ITS WAY ACROSS THE MIDWEST AND GREAT LAKES SOMETIME ON SATURDAY. GIVEN THE DIFFERENCES IN TIMING AND THE POSSIBILITY THAT THIS WEAK FEATURE MAY BE A PRODUCT OF CONVECTIVE FEEDBACK...AM KEEPING POPS FOR SATURDAY ON THE LOW SIDE. CONFIDENCE IS HIGHER FOR SUNDAY HOWEVER AS GUIDANCE IS FAIRLY UNIFIED IN DROPPING A DEEP UPPER LOW OUT OF THE NORTHWEST TERRITORIES INTO WESTERN ONTARIO WITH A DECENT JET STREAK ON THE EQUATORWARD SIDE OF THIS SYSTEM COUPLED WITH THETA-E ADVECTION ACROSS THE MIDWEST ON THE AFOREMENTIONED RETURN FLOW SERVING AS THE IMPETUS FOR THE BREAKING OUT OF SHOWERS AND THUNDERSTORMS ACROSS THE LOWER GREAT LAKES SUNDAY INTO SUNDAY NIGHT AS THE UPPER LOW DIGS SOUTHEAST...PUSHING A COLD FRONT TOWARDS THE FORECAST AREA. WHILE THE TIMING OF THE COLD FRONTAL PASSAGE IS NOT ENTIRELY CERTAIN AT THIS JUNCTURE...THE BEST GUESS IS IN THE MONDAY TO MONDAY NIGHT TIME FRAME..DEPENDING ON WHETHER ONE GOES WITH THE FASTER GFS OR SLOWER ECMWF. EITHER WAY...WITH SUCH A POTENT UPPER LOW JUST UPSTREAM AND A COLD FRONT LURKING NEARBY...CHANCES LOOK DECENT FOR MORE SHOWERS AND THUNDERSTORMS ON MONDAY. TEMPERATURES THROUGH THE PERIOD WILL START OUT QUITE WARM ON SATURDAY AS RETURN FLOW AND A DECENT AMOUNT OF SUNSHINE...AT LEAST TO START THE DAY...WILL PUMP TEMPERATURES UP INTO THE LOW TO MID 80S WITH SATURDAY NIGHT BEING QUITE SULTRY...IN THE MID TO UPPER 60S. WENT A LITTLE COOLER SUNDAY IN ANTICIPATION OF DECENT CLOUD COVER ASSOCIATED WITH EXPECTED CONVECTION...WITH READINGS RUNNING NEAR CLIMO. MONDAY ALSO RUNS NEAR CLIMO FOR NOW...THOUGH DEPENDING ON THE SPEED OF THE FRONTAL PASSAGE MAY NEED TO ADJUST THESE READINGS DOWNWARDS OVER THE NEXT FEW SHIFTS. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... CLOUD COVER CONTINUES TO SPREAD EAST ACROSS THE REGION AS LARGE AREA OF SHOWERS/TSTMS MOVES INTO THE REGION. SVR TSTMS POSSIBLE THROUGH THE EVENING AS COLD FRONT APPROACHES FROM THE WEST. TSTMS WILL BE ACCOMPANIED BY BRIEF IFR CIGS/VSBYS AND GUSTY WINDS. THE DRIVING COLD FRONT WILL PUSH EAST OF CNY LATER TONIGHT WITH STORMS ALSO PRESSING EAST. SOME MVFR CIGS EXPECTED TO DEVELOP ACROSS THE SOUTHERN TIER AS MAINLY VALLEY FOG DEVELOPS. OUTLOOK... WEDNESDAY...OCCASIONAL SHOWERS. THURSDAY THROUGH SATURDAY...NO SIGNIFICANT WEATHER EXPECTED. && .MARINE... SMALL CRAFT ADVISORIES CONTINUE ON LAKE ERIE THROUGH TONIGHT AS ANOTHER LOW PRESSURE SYSTEM IS EXPECTED TO MOVE ACROSS THE GREAT LAKES...SHARPENING THE SURFACE PRESSURE GRADIENT AGAIN. AN ASSOCIATED COLD FRONT WILL CROSS THE LOWER LAKES THIS AFTERNOON AND EVENING WITH A LINE OF STRONG TO SEVERE THUNDERSTORMS LIKELY. LOOK FOR ANOTHER WEAKER COLD FRONTAL PASSAGE WEDNESDAY/WEDNESDAY EVENING FOLLOWED BY A PERIOD OF MORE CALM CONDITIONS ON THE LAKE FOR THE LATTER PORTION OF THE WEEK AS HIGH PRESSURE MOVES OVERHEAD. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LEZ040-041. && SYNOPSIS...LEVAN/SMITH NEAR TERM...LEVAN/SMITH SHORT TERM...WOOD LONG TERM...WOOD AVIATION...LEVAN/SMITH MARINE...LEVAN/SMITH
Hazardous weather outlook, Jul 8, 1:15 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 115 PM EDT TUE JUL 8 2014 NYZ007-091715- JEFFERSON- 115 PM EDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A STRONG COLD FRONT. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO ALSO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>006-008-010>014-019>021-085-091715- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 115 PM EDT TUE JUL 8 2014 ...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>044-062>064-091715- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- 115 PM EDT TUE JUL 8 2014 ...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ045-065-SLZ022-024-091715- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 115 PM EDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING AHEAD OF A STRONG COLD FRONT. A FEW OF THESE STORMS MAY PRODUCE STRONG WINDS AND LOCALLY HIGHER WAVES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF THOMAS
In the hours before
Special weather statement, Jul 8, 12:42 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1242 PM EDT TUE JUL 8 2014 NYZ001>004-010>014-019>021-085-081945- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 1242 PM EDT TUE JUL 8 2014 ...SEVERE STORMS THIS AFTERNOON AND EVENING... SOME SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER OHIO AND MOVE EASTWARD INTO WESTERN AND CENTRAL NEW YORK. THE STRONGEST STORMS MAY FORM INTO A LINE AND QUICKLY MOVE EAST ALONG THE NEW YORK AND PENNSYLVANIA BORDER AFFECTING THE WESTERN SOUTHERN TIER AND UPPER GENESEE VALLEY. BE PREPARED FOR STRONG WINDS...HEAVY RAIN AND SMALL HAIL. THERE IS EVEN A LOW CHANCE FOR A TORNADO. ZAFF
Local storm report, Jul 8, 2:33 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
233 PM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM TSTM WND DMG LEON 42.29N 79.02W
07/08/2014 CATTARAUGUS NY LAW ENFORCEMENT
TREE DOWN
&&
EVENT NUMBER BUF1400188
JAMThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:12 PM EDT | Special Marine Warning | BUF | 63 min | |
| Jul 7, 9:02 PM EDT | Special Marine Warning | BUF | 58 min | |
| Jul 7, 10:20 PM EDT | Special Marine Warning | BUF | 25 min | |
| Jul 7, 10:25 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Orleans, Wyoming | 65 min |
| Jul 8, 2:03 AM EDT | Small Craft Advisory | BUF | 33 hr | |
| Jul 8, 1:01 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 59 min |
| Jul 8, 1:56 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Wyoming | 49 min |
| Jul 8, 2:43 PM EDT | Special Marine Warning | BUF | 92 min | |
| Jul 8, 2:45 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 60 min |
| Jul 8, 3:06 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 54 min |
| Jul 8, 3:08 PM EDT | Special Marine Warning | BUF | 82 min | |
| Jul 8, 3:35 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 55 min |
| Jul 8, 3:46 PM EDT | Special Weather Statement | BUF | Lewis | 44 min |
| Jul 8, 4:00 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Erie | 45 min |
| Jul 8, 4:10 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans, Wyoming | 44 min |
| Jul 8, 4:21 PM EDT | Special Marine Warning | BUF | 84 min | |
| Jul 8, 4:31 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Orleans, Wyoming | 57 min |
| Jul 8, 4:43 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 62 min |
| Jul 8, 4:51 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Oswego, Wayne | 54 min |
| Jul 8, 4:57 PM EDT | Special Marine Warning | BUF | 63 min | |
| Jul 8, 4:58 PM EDT | Areal Flood Advisory | BUF | Genesee, Livingston, Monroe, Ontario, Orleans, Wyoming | 3 hr |
| Jul 8, 5:02 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Ontario, Wayne | 58 min |
| Jul 8, 5:16 PM EDT | Special Marine Warning | BUF | 89 min | |
| Jul 8, 5:41 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 79 min |
| Jul 8, 5:56 PM EDT | Special Marine Warning | BUF | 64 min | |
| Jul 8, 6:03 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Oswego | 57 min |
| Jul 8, 6:12 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 78 min |
| Jul 8, 6:54 PM EDT | Areal Flood Advisory | BUF | Jefferson, Lewis | 3 hr |
| Jul 8, 7:30 PM EDT | Special Marine Warning | BUF | 60 min |
Nearby
Special Marine Warnings in New York, 2014Every special marine warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.